Tsukuba Journal of Mathematics

Integral geometry of real surfaces in complex projective spaces

Hong Jae Kang and Hiroyuki Tasaki

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 25, Number 1 (2001), 155-164.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164217

Digital Object Identifier
doi:10.21099/tkbjm/1496164217

Mathematical Reviews number (MathSciNet)
MR1846873

Zentralblatt MATH identifier
1022.53054

Citation

Kang, Hong Jae; Tasaki, Hiroyuki. Integral geometry of real surfaces in complex projective spaces. Tsukuba J. Math. 25 (2001), no. 1, 155--164. doi:10.21099/tkbjm/1496164217. https://projecteuclid.org/euclid.tkbjm/1496164217


Export citation